# SDR AALA201801029035

- Difficulty date: December 28, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Unserviceable
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. NO WATER IN LAVATORIES OR COFEE MAKERS. THE FLIGHT DIVERTED. AN EMERGENCY WAS DECLARED DUE TO OVERWEIGHT LANDING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE EVALUATED AIRCRAFT AND FOUND EVIDENCE OF ICE ON EXTERIOR OF FUSELAGE, AFT OF THE FORWARD WATER SERVICE DOOR, THE POTABLE WATER SYSTEM WAS PLACED ON MEL DEFERRAL. WATER TANK FILL VALVE REPLACED PER MM 38-11-02. LEAK CHECK AND OPERATIONS CHECK GOOD.
